RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2014, Volume 48, Issue 4, Pages 88–94 (Mi faa3164)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

Homogenization of Elliptic Problems Depending on a Spectral Parameter

T. A. Suslina

St. Petersburg State University, Faculty of Physics

Abstract: In $L_2({\mathbb R}^d;{\mathbb C}^n)$ we consider a strongly elliptic operator $A_\varepsilon$ given by the differential expression $b({\mathbf D})^*g({\mathbf x}/\varepsilon)b({\mathbf D})$, $\varepsilon >0$. Here $g({\mathbf x})$ is a bounded positive definite matrix-valued function assumed to be periodic with respect to some lattice and $b({\mathbf D})$ is a first-order differential operator. Let ${\mathcal O}\subset {\mathbb R}^d$ be a bounded domain with boundary of class $C^{1,1}$. We also study the operators $A_{D,\varepsilon}$ and $A_{N,\varepsilon}$ in $L_2({\mathcal O};{\mathbb C}^n)$ given by the same expression with Dirichlet or Neumann boundary conditions, respectively. We find approximations for the resolvents $(A_\varepsilon -\zeta I)^{-1}$, $(A_{D,\varepsilon} -\zeta I)^{-1}$, and $(A_{N,\varepsilon} -\zeta I)^{-1}$ in the operator ($L_2 \to L_2$)- and ($L_2 \to H^1$)-norms with error estimates depending on the parameters $\varepsilon$ and $\zeta$.

Keywords: homogenization of periodic differential operators, effective operator, corrector, operator error estimates

Funding Agency Grant Number
Saint Petersburg State University 11.38.63.2012
Russian Foundation for Basic Research 14-01-00760


DOI: https://doi.org/10.4213/faa3164

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2014, 48:4, 309–313

Bibliographic databases:

UDC: 517.956.2
Received: 04.02.2014

Citation: T. A. Suslina, “Homogenization of Elliptic Problems Depending on a Spectral Parameter”, Funktsional. Anal. i Prilozhen., 48:4 (2014), 88–94; Funct. Anal. Appl., 48:4 (2014), 309–313

Citation in format AMSBIB
\Bibitem{Sus14}
\by T.~A.~Suslina
\paper Homogenization of Elliptic Problems Depending on a Spectral Parameter
\jour Funktsional. Anal. i Prilozhen.
\yr 2014
\vol 48
\issue 4
\pages 88--94
\mathnet{http://mi.mathnet.ru/faa3164}
\crossref{https://doi.org/10.4213/faa3164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3372745}
\zmath{https://zbmath.org/?q=an:06434575}
\elib{http://elibrary.ru/item.asp?id=23421398}
\transl
\jour Funct. Anal. Appl.
\yr 2014
\vol 48
\issue 4
\pages 309--313
\crossref{https://doi.org/10.1007/s10688-014-0076-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346483500011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919449394}


Linking options:
  • http://mi.mathnet.ru/eng/faa3164
  • https://doi.org/10.4213/faa3164
  • http://mi.mathnet.ru/eng/faa/v48/i4/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Meshkova, T. A. Suslina, “Homogenization of Solutions of Initial Boundary Value Problems for Parabolic Systems”, Funct. Anal. Appl., 49:1 (2015), 72–76  mathnet  crossref  crossref  zmath  isi  elib
    2. T. A. Suslina, “Homogenization of elliptic operators with periodic coefficients depending on the spectral parameter”, St. Petersburg Math. J., 27:4 (2016), 651–708  mathnet  crossref  mathscinet  isi  elib
    3. Meshkova Yu.M., Suslina T.A., “Two-parametric error estimates in homogenization of second-order elliptic systems in $\mathbb{R}^d$”, Appl. Anal., 95:7, SI (2016), 1413–1448  crossref  mathscinet  zmath  isi  elib  scopus
    4. Meshkova Yu.M. Suslina T.A., “Homogenization of initial boundary value problems for parabolic systems with periodic coefficients”, Appl. Anal., 95:8 (2016), 1736–1775  crossref  mathscinet  zmath  isi  elib  scopus
    5. T. A. Suslina, “Homogenization of the Dirichlet problem for higher-order elliptic equations with periodic coefficients”, St. Petersburg Math. J., 29:2 (2018), 325–362  mathnet  crossref  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:275
    Full text:73
    References:76
    First page:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020